Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dense imbedding of test functions in certain function spaces


Author: Michael Renardy
Journal: Trans. Amer. Math. Soc. 298 (1986), 241-243
MSC: Primary 46E35; Secondary 46F05
MathSciNet review: 857442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper [1], J. U. Kim studies the Cauchy problem for the motion of a Bingham fluid in $ {R^2}$. He points out that the extension of his results to three dimensions depends on proving the denseness of $ {C^\infty }$-functions with compact support in certain spaces. In this note, such a result is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 46F05

Retrieve articles in all journals with MSC: 46E35, 46F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0857442-7
PII: S 0002-9947(1986)0857442-7
Keywords: Sobolev spaces, approximation by test functions
Article copyright: © Copyright 1986 American Mathematical Society